# SDR 2010FA0001246

- Difficulty date: December 14, 2010
- Submitted: December 14, 2010
- Operation: General aviation
- Aircraft: N140SL
- Make and model: Piagio P180
- Aircraft serial: 1107
- Aircraft time: 5,006 hours, 3,883 cycles
- Engine: Pwa PT6A66
- System (JASC): 2700 · Flight Control System
- Part: Flt Controls
- Condition: Frozen
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CONTROLS FROZEN ON SHORT FINAL, THEN UN -FROZE, LANDED WITHOUT INCEDENT.
